<< Previous Issue Communications of the Korean Mathematical Society (Vol. 2, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 135—258
Topological inverse semigroups of homomorphisms
Jong Moon Shin
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 251—258
On the orientability and obstruction classes
K. A. Lee, Ho. J. Lee, He. J. Lee, D. S. Chun, W. K. Jeon, Y. W. Kim, and I. S. Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 243—250
On fixed point theorems for multi-valued mappings on metric spaces
Soon Kyu Kim and Tixiang Wang
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 235—242
On recurrent hypersurfaces of a real space form
Jin Suk Pak and Pyeng Hae Yae
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 229—234
On conformal diffeomorphism between almost Hermitian manifolds and Kaehlerian manifolds
In Bae Kim and Jin Tae Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 221—228
Irreducibility of families of complex projective curves
Chang Ho Keem and Seonja Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 205—220
Some remarks on canonical transforms representing $SL(2,R)$ in $L^{2}(R^{2})$
See Gew Rew
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 183—204
On certain classes of univalent functions with negative coefficients
Sang Keun Lee and Han Soo Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 175—181
Value distribution of an analytic function dominated by a sequence of monomials
Il Hae Lee, Sang Moon Kim, and Jung Hyuk Kang
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 165—173
A note on joint spectra and homomorphisms of Banach algebras
Chong Rock Lim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 161—164
Symbolic calculus of Hermite operators
Kil Hyun Kwon and Weon Ho Oh
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 151—160
Multipliers in spaces of holomorphic functions
Yong Chan Kim
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 145—150
On the Walsh Fourier coefficients
Kyung Hwa Kim and Young Taik Chung
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 139—144
On the perfect ideals
Young Hyun Cho
Commun. Korean Math. Soc. 1987 Vol. 2, No. 2, 135—138

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd